# SDR UPS07549558

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS (UNARMED) LT OUT.  RELAMPED EMERGENCY LTS UNARMED LT.  OPS CHECKS NORMAL AMM 33-50-00.
